Monday, November 07, 2005

Hmm.

Well, here's a little update. This morning's nausea was most certainly not a migraine. (Although yesterday's was, so, WTF?? Anyway.) After my post it started getting really bad, and although I was getting ready to leave for work I was really thinking "there's no way in hell I want to start driving to work feeling like this."

I called work, told them I was feeling sick to my stomach (which by that point was an understatement; I was sure I'd be hurling any second) and was staying home, at least for the morning. I then called G just to let him know what was going on.

He had a thought: "didn't you just start tapering up your Zoloft?" Hmm. Yeah, this morning was my first dose of 150 mg, after five days at 100. I told him I'd call the pharmacy after they opened and check on side effects.

I thought that I'd put something in my stomach to see if that would help it, so I made some dry wheat toast. As I was eating it I wasn't sure if it would be back on the plate in a matter of minutes, but I managed to keep it down.

By this time, though, it was changing. It was no longer just nausea, it was starting to be painful. My stomach was feeling as though I'd swallowed something sharp and hot. I went into bed and laid down, curling my knees up into a ball and praying that it would go away.

Finally, it did. I fell asleep. I slept until just a little while ago, and now that I'm upright again I can tell that my stomach is still feeling odd; nowhere near as bad as before, but it's still unsettled. I never did call the pharmacy, but the new side effect theory really seems strange given that I didn't experience anything like it when I went from 50 to 100 mg. But I will still call them.

Now, I'm off to go make some tea and see if there's anything I can attempt to eat in the house.

8 Comments:

Blogger Catherine said...

Have you ever had gall bladder trouble? Because your description sounds just like my friend described it to me.

11/07/2005 1:39 PM  
Anonymous Anonymous said...

I hope you feel better lis (((HUGS)))

Steph

11/07/2005 1:59 PM  
Blogger Bronwyn said...

Yeah, I would definitely get that checked out. Could be gall bladder or an ulcer or something else equally worrying. And sorry about the migraine yesterday. I get them, too, and unless I take 3 or 4 ibuprofen right at the outset, I'm in for a long painful ride. I've learned that aged cheddar cheese and raw onions are triggers for me, but most of the time it's just stress that brings them on.

11/07/2005 2:06 PM  
Blogger Jill said...

I hope it isn't the zoloft and I am so sorry you suffer migraines - they suck.

Gall bladder pain is generally closer to your lower right ribs but pain like that could do with being checked out by a doctor. Hope you feel better soon:)

11/07/2005 4:14 PM  
Blogger lauralu said...

my $0.02 worth: when i tried zoloft for three weeks, i thought my head was going to explode daily. so much pressure. and my ears - oy! my temperature also went up.

i hope you get some help and get a resolution.

p.s. what worked for me, when zoloft and welbutrin and paxil all gave me bad side effects, was serzone. that stuff is the nectar of the gods.

11/07/2005 5:50 PM  
Blogger cat said...

Hope you feel better soon. Will be sending you healing vibes.

11/07/2005 7:12 PM  
Blogger April said...

Sorry you're feeling so under the weather. Hoping it's better soon.

11/07/2005 7:14 PM  
Anonymous Jill said...

Sorry you're feeling miserable and hope that you feel much better soon.

11/08/2005 9:41 AM  

Post a Comment

<< Home